![]() |
Volumn 94, Issue 5, 2005, Pages
|
Signatures of homoclinic motion in quantum chaos
|
Author keywords
[No Author keywords available]
|
Indexed keywords
GUTZWILLER TRACE FORMULA;
HOMOCLINIC MOTION;
PERIODIC ORBITS (PO);
QUANTUM CHAOS;
EIGENVALUES AND EIGENFUNCTIONS;
HAMILTONIANS;
LYAPUNOV METHODS;
PROBABILITY DENSITY FUNCTION;
QUANTUM THEORY;
RESONANCE;
CHAOS THEORY;
|
EID: 18244378524
PISSN: 00319007
EISSN: 10797114
Source Type: Journal
DOI: 10.1103/PhysRevLett.94.054101 Document Type: Article |
Times cited : (40)
|
References (16)
|